# SDR WRNA200700014

- Difficulty date: March 9, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N506TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 207
- Aircraft time: 49,631 hours, 20,276 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: 286467100
- Part serial: 94725
- Condition: Failed
- Location: Nr 3 Brake Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NR 3 BRAKE TEMP, WENT TO 700C.  INSPECTED IAW 05-51-16, FOUND HEAT DAMAGE REQUIRING BOGIE BEAM REPLACEMENT.  TEST OF NR 3 SERVO VALVE INDICATED SERVO VALVE TO BE FAULTY.  REPLACED BOGIE BEAM IAW MM 32-11-14, PG 401-411.  REPLACED NR 3 BRAKE IAW 32-42-27 CONF NR 2 PG 401, NR 3 SERVO VALVE IAW 32-42-48 PG 401, 3 & 4 TIRES IAW 12-37-32 CONF NR 2 PG 401 AND 3 & 4 TACH GENERATORS IAW 32-42-57 PG 401.  ALL SYSTEMS CHECKS NORMAL, ACCOMPLISHED GEAR RETRACTION AND TAXI TEST, ALL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
